| Model Number |
N/A |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Nurse, from the inpatient unit, reported blood return in the 5fr double lumen picc solo catheter.This return happened more than 01 time with the same patient.The nurse did not report the patient's clinical case.
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reft3500 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
Nurse, from the inpatient unit, reported blood return in the 5fr double lumen picc solo catheter.This return happened more than 01 time with the same patient.The nurse did not report the patient's clinical case.Consultants bd and distributor will investigate with the nurse more details about the blood return.Additional information recevied: was there a need for medical and/or surgical intervention due to the event (imaging exams, surgery, medication administration, etc)? (detail).No.Has there been blood or chemotherapy exposure to mucous membranes or skin? (detail) no.What medication was being administered? 0,9% physiological serum.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.